# SDR DALA2022030101318

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,539 hours, 8,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR HANDLE WAS DOWN AND LOCKED. ECAM INDICATIONS DOOR STILL OPEN. SLIDE WAS THEN ARMED AND DOOR STILL INDICATED OPEN. HAD TO DISARM SLIDE, OPEN AND RESECURED 4L DOOR. CORRECTIVE ACTION: NO POST FLT FAULT. PSCU TEST OK. GRND SCAN OK. DOORS SHOW GREEN AND CLOSED ON ARRIVAL TO A/C. CYCLED DOOR SEVERAL TIMES AND ARMED DOORS. NO FAULTS DOOR 4L. (8572880)
